Regularization of the Roy Equations with a Smooth Cut-Off

Atkinson, D., Pool, T. P. & Slim, H. A., 1977, In : Journal of Mathematical Physics. 18, 12, p. 2407-2413 7 p.

Research output: Contribution to journalArticleAcademicpeer-review

The Roy equations for ππ scattering are combined with unitarity to give a nonlinear system of equations for the determination of the low‐energy amplitudes. A Hölder continuous interpolation between the input high‐energy absorptive parts and the output low‐energy absorptive parts is implemented; and the resultant singular equations are regularized by means of an effective inelastic N/D method. If the scattering lengths, the CDD parameters, and the high‐energy absorptive parts satisfy certain constraints, then there exists a locally unique solution of the system.
Original languageEnglish
Pages (from-to)2407-2413
Number of pages7
JournalJournal of Mathematical Physics
Issue number12
Publication statusPublished - 1977

Download statistics

No data available

ID: 54070847